# SDR FDEA202006051132

- Difficulty date: June 5, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N890FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41439
- Aircraft time: 30,589 hours, 4,933 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113W503019
- Part serial: 15917
- Condition: Punctured
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 5 SPOILER UPPER SURFACE FOUND PUNCTURE DAMAGE AT WS 717. LEFT HAND WING NR 5 SPOILER UPPER SURFACE AT WING STATION 717 TO WING STATION 722. REPAIRED AND SMOOTHENED AS PER SRM 51-70-04 AND EA G-5750-T0354457 PART1. TITLE : WING - FLIGHT SURFACES LT WING NR 5 SPOILER UPPER SURFACE DAMAGE REPAIR. RSC TRACKING ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100.
